# SDR 2007UALA04985

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 49,275 hours, 17,247 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 4R MODE SELECTOR GUARD FOR SLIDE HAS BROKEN SPRING.   REPLACED SELECTOR GUARD.
